# SDR AALA202201219617

- Difficulty date: January 21, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 5,604 hours, 1,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WO FAILS BATTERY TEST. REPLACED BATTERY PACK PER AMM 33-51-38/0401.
